# SDR HEEA084993

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 17,828 hours
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 811B
- Part serial: 27645
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIGITAL CLOCK WILL NOT KEEP TIME. REPAIRED.
